# SDR HEEA088015

- Difficulty date: June 20, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Leg Assy
- Part number: 407064105102
- Condition: Worn
- Location: Engine Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MOUNT LEG ASSY HAS A HOLE WALLED OUT OF LIMITS. REPLACED WITH SERVICEABLE PART.
